Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having excessive sweating after exercise. Why even after hours it wont stop? Why abdominal pain?

I am having excessive sweating hours after my exercise routine and am also very fatigued. I took a nap which I rarely do because of my history of Depression and it flaring up when my sleep is disturbed. I have been on Cymbalta 60mg for a month and had some side effects but not either of these. I have no fever but a few abdominal pains, probably gas. It could just be a bad afternoon of tiredness but I can t explain why I am sweating so much in a cool room.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Excessive sweating, fatigue and sleep disturbance can occur due to anxiety and depression. Same symptoms can occur in the presence of thyroid hormone imbalance, so it is better to get thyroid function test done.

For anxiety and depression cymbalta dose can be increased by your physician.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor